# SDR GTIA2020021985023

- Difficulty date: February 18, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 46,032 hours, 21,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON SKIN PANEL FR43 LH STR Y+1650.0. DAMAGE L 24-30MM X W 12.15MM X D 1.32MM, ORIGINAL STRUCTURE THICKNESS 5MM. RAF01 2516705-02 OPENED. REF LTPR NRI 5000976522-0010.-REVIEWED NR#5000976522-0010 AND HAS BEEN ACCOMPLISHED. REFER TO EO5331-2013 REV 00 ATTACHED TO LTPR JOB CARD# 1003097426-0010 FOR THE REPAIR EMBODIMENT
